Conformal hemi-slant submersions from almost Hermitian manifolds
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 999-1018
Published online July 5, 2020
Sumeet Kumar, Sushil Kumar, Shashikant Pandey, Rajendra Prasad
University of Lucknow; Shri Jai Narain Post Graduate college; University of Lucknow; University of Lucknow
Abstract : In this paper, our main objective is to introduce the notion of conformal hemi-slant submersions from almost Hermitian manifolds onto Riemannian manifolds as a generalized case of conformal anti-invariant submersions, conformal semi-invariant submersions and conformal slant submersions. We mainly focus on conformal hemi-slant submersions from K\"{a}hler manifolds. During this manner, we tend to study and investigate integrability of the distributions which are arisen from the definition of the submersions and the geometry of leaves of such distributions. Moreover, we tend to get necessary and sufficient conditions for these submersions to be totally geodesic for such manifolds. We also provide some quality examples of conformal hemi-slant submersions.
Keywords : Hermitian manifolds, hemi-slant submersion, conformal hemi-slant submersion
MSC numbers : 53C12, 53C22, 53C30, 53C55
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd